# SDR REXA2016071001255

- Difficulty date: July 10, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 6,635 hours, 4,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY DRAINED SWITCH WAS LEFT ON OVERNIGHT.   EMERGENCY BATTERY BEING CHARGED BY APU GENERATOR.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00 OPS CHECK GOOD AT THIS TIME.
